MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number DBEC-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Perforation of Vessels (2135)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The diamondback coronary orbital atherectomy device instructions for use states that perforation is a possible adverse event which can occur with use of the diamondback coronary orbital atherectomy device.Csi id# (b)(4).
 
Event or Problem Description
A diamondback coronary orbital atherectomy device (oad) was selected for treatment of a heavily calcified, 90-95% stenosed lesion in the proximal and mid circumflex artery.The vessel was tortuous and 2.5-3.0mm in diameter.Four treatments were performed with the oad followed by balloon angioplasty.Imaging following balloon angioplasty did not reveal any issue in the vessel.A stent was inserted and the guideliner was advance for additional support.The patient experienced chest pain, and a small perforation was observed in the proximal vessel.A covered stent was placed to resolve the perforation.The patient was stable following the procedure.The physician was unable to determine if the oad caused or contributed to the perforation.

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key12365219
Report Number3004742232-2021-00296
Device Sequence Number14481987
Product Code MCX
UDI-Device Identifier10850000491356
UDI-Public(01)10850000491356(17)230228(10)369618-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberDBEC-125
Device Catalogue Number7-10060-01
Device Lot Number369618-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight95